MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL-FILLING 12X120MM, STRAIGHT SPLINED FULL PLASMA 28MM COLLAR

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL-FILLING 12X120MM, STRAIGHT SPLINED FULL PLASMA 28MM COLLAR
Model Number FS-12120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation.The investigation is in process.When the investigation is complete, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to a periprosthetic fracture below the patient's segmental stem.The patient underwent their original surgery on (b)(6) 2020 where the following implants were placed: eleos canal-filling segmental stem (12x120mm), eleos proximal femur (95mm), eleos male-female midsection (60mm), eleos femoral head (32mm, +0mm taper), and microport guardian bipolar shell (46mm).During the revision surgery, the eleos segmental stem was explanted and an eleos distal femoral system was placed.No additional information regarding the event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the periprosthetic fracture could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CANAL-FILLING 12X120MM, STRAIGHT SPLINED FULL PLASMA 28MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key12324960
Report Number3013450937-2021-00165
Device Sequence Number19534932
Product Code JDI
UDI-Device IdentifierB278FS1212003M0
UDI-Public+B278FS1212003M0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-12120-03M
Device Catalogue NumberFS-12120-03M
Device Lot Number81692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001060E, ELEOS MALE-FEMALE MIDSECTION (60MM); P/N 26010008E, ELEOS FEMORAL HEAD, 32MM; P/N GLBP3246, GLADIATOR BIPOLAR SHELL, 46MM; P/N PF-2000L-02M, ELEOS PROXIMAL FEMUR; P/N 25001060E, ELEOS MALE-FEMALE MIDSECTION (60MM); P/N 26010008E, ELEOS FEMORAL HEAD, 32MM; P/N GLBP3246, GLADIATOR BIPOLAR SHELL, 46MM; P/N PF-2000L-02M, ELEOS PROXIMAL FEMUR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR